CSpace
Auto-Backlund transformations and exact solutions for the generalized two-dimensional Korteweg-de Vries-Burgers-type equations and Burgers-type equations
Li, B; Chen, Y; Zhang, HQ
2003-07-01
Source PublicationZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES
ISSN0932-0784
Volume58Issue:7-8Pages:464-472
AbstractIn this paper, based on the idea of the homogeneous balance method and with the help of Mathematica, we obtain a new auto-Backlund transformation for the generalized two-dimensional Kortewegde Vries-Burgers-type equation and a new auto-Backlund transformation for the generalized two-dimensional Burgers-type equation by introducing two appropriate transformations. Then, based on these two auto-Backlund transformation, some exact solutions for these equations are derived. Some figures are given to show the properties of the solutions.
Keywordauto-Backlund transformation homogeneous balance method two-dimensional Korteweg-de Vries-Burgers-type equation two-dimensional Burgers-type equation solitary-wave solution Mathematica
Language英语
WOS Research AreaChemistry ; Physics
WOS SubjectChemistry, Physical ; Physics, Multidisciplinary
WOS IDWOS:000185023400013
PublisherVERLAG Z NATURFORSCH
Citation statistics
Cited Times:11[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18936
Collection中国科学院数学与系统科学研究院
Affiliation1.Dalian Univ Technol, Dept Appl Math, Dalian 116024, Peoples R China
2.Chinese Acad Sci, Key Lab Math Mechanizat, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Li, B,Chen, Y,Zhang, HQ. Auto-Backlund transformations and exact solutions for the generalized two-dimensional Korteweg-de Vries-Burgers-type equations and Burgers-type equations[J]. ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES,2003,58(7-8):464-472.
APA Li, B,Chen, Y,&Zhang, HQ.(2003).Auto-Backlund transformations and exact solutions for the generalized two-dimensional Korteweg-de Vries-Burgers-type equations and Burgers-type equations.ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES,58(7-8),464-472.
MLA Li, B,et al."Auto-Backlund transformations and exact solutions for the generalized two-dimensional Korteweg-de Vries-Burgers-type equations and Burgers-type equations".ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES 58.7-8(2003):464-472.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, B]'s Articles
[Chen, Y]'s Articles
[Zhang, HQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, B]'s Articles
[Chen, Y]'s Articles
[Zhang, HQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, B]'s Articles
[Chen, Y]'s Articles
[Zhang, HQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.